# SDR CALA2014020700166

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 59,289 hours, 8,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW B767-33-3-0006 CABIN SEAT 1D FWD POSITION EMERGENCY LIGHT DIM.  SEAT 1D FWD POSITION EMERGENCY LIGHT LAMP REPLACED & LAMP TEST NORMAL IAW AMM 33-51-10.
